# SDR SWIA2020010947580

- Difficulty date: November 18, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 37,342 hours, 36,305 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT COCKPIT FLOOR SUPPORT ANGLE CORRODED AT FS280.00 (C-CHECK) RO 01/07/2020  REMOVED CORROSION FROM AFT FLOOR SUPPORT ANGLE AT F.S.280.00 IN REF CRJ200 SRM. MEASURED DEPTH OF BLEND OUT AT .028"  WITH MICROMETER: TUC3939, DUE: 30-APR-20. ORIGINAL MATERIAL THICKNESS .040", MATERIAL LOSS OF .012" AND REMAINING MATERIAL THICKNESS OF .028" IS OUT OF THE 10% LIMIT, REF.CRJ-200 SRM. REMOVED AND REPLACED PART IN REF DWG, CRJ200 SRM. STRUCTURAL MAJOR REPAIR COMPLET. SEE CONTINUATION CARD FOR DETAILS.
